On the Hausdorff dimension of Julia sets of meromorphic functions. I
Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 3, pp. 305-331.
@article{BSMF_1994__122_3_305_0,
     author = {Kotus, Janina},
     title = {On the {Hausdorff} dimension of {Julia} sets of meromorphic functions. {I}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {305--331},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {3},
     year = {1994},
     doi = {10.24033/bsmf.2234},
     zbl = {0818.30014},
     mrnumber = {96a:30030},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2234/}
}
TY  - JOUR
AU  - Kotus, Janina
TI  - On the Hausdorff dimension of Julia sets of meromorphic functions. I
JO  - Bulletin de la Société Mathématique de France
PY  - 1994
DA  - 1994///
SP  - 305
EP  - 331
VL  - 122
IS  - 3
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2234/
UR  - https://zbmath.org/?q=an%3A0818.30014
UR  - https://www.ams.org/mathscinet-getitem?mr=96a:30030
UR  - https://doi.org/10.24033/bsmf.2234
DO  - 10.24033/bsmf.2234
LA  - en
ID  - BSMF_1994__122_3_305_0
ER  - 
%0 Journal Article
%A Kotus, Janina
%T On the Hausdorff dimension of Julia sets of meromorphic functions. I
%J Bulletin de la Société Mathématique de France
%D 1994
%P 305-331
%V 122
%N 3
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2234
%R 10.24033/bsmf.2234
%G en
%F BSMF_1994__122_3_305_0
Kotus, Janina. On the Hausdorff dimension of Julia sets of meromorphic functions. I. Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 3, pp. 305-331. doi : 10.24033/bsmf.2234. http://www.numdam.org/articles/10.24033/bsmf.2234/

[1] Baker (I.N.), Kotus (J.) and Lü (Y.). - Iterates of meromorphic functions (I), Ergodic Theory Dynamical Systems, t. 11, 1991, p. 241-248. | MR | Zbl

[2] Baker (I.N.), Kotus (J.) and Lü (Y.). - Iterates of meromorphic functions (II) : Examples of wandering domains., J. London Math. Soc., t. 2 (42), 1990, p. 267-278. | MR | Zbl

[3] Baker (I.N.), Kotus (J.) and Lü (Y.). - Iterates of meromorphic functions (III) : Preperiodic domains., Ergodic Theory Dynamical Systems, t. 11, 1991, p. 603-618. | MR | Zbl

[4] Devaney (R.L.) and Keen (L.). - Dynamics of meromorphic maps with polynomial Schwarzian derivative, Ann. Sci. École Norm. Sup., t. 22, 1989, p. 55-81. | Numdam | MR | Zbl

[5] Duren (P.-L.). - Univalent Functions. - Springer, New York, 1983. | MR | Zbl

[6] Kotus (J.). - On the Hausdorff dimension of Julia sets of meromorphic functions (II), Preprint, 1992.

[7] Mc Mullen (C.). - Area and Hausdorff dimension of Julia sets of entire functions, Trans. Amer. Math. Soc., t. 300, 1987, p. 329-342. | MR | Zbl

Cited by Sources: